# SDR HALA2014071200106

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 45,826 hours, 8,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT FWD FUEL PUMP EICAS MESSAGE, ACCOMPLISHED WIRING CHECK IAW WDM 28-22-11. NO FAULTS NOTED.  REPLACED RELAY K190.  CONDITION SAME.  R & R RT FWD FUEL BOOST PUMP IAW AMM 28-22-03-404-074.  LEAK CHECKED OK.  OK FOR SERVICE.
